# SDR TWAA9810614

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, ON LOWER FUSELAGE, FOUND LONGERON 25L WITH CRACK AT FASTENER AT STA 256 FORMER FRAME.  INSTALLED NEW LONGERON SECTION AND TWO LONGERON REPAIR SPLICES PER SRM 53-02, FIG 18.  ACFT TT:  77,783 HOURS.  ACFT TC:  84,471.  (X)
